# SDR EE4Y2017090104228

- Difficulty date: August 27, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, FOUND  BS 348.2, BETWEEN STRINGERS 16L AND 17L SHEAR WEB CRACKED.   THE SHEAR WEB WAS REPLACED IAW SB737-53A1240, WORK INSTRUCTIONS, PART 4, PARAGRAPH F, REV 1, AND EAM3353020-4, SECTION 6.
